Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero

Covered by:
Web of Science - Emerging Sources Citation Index

CiteScore 2018: 0.47
SCImago Journal Rank (SJR) 2018: 0.265
Source Normalized Impact per Paper (SNIP) 2018: 0.714

Mathematical Citation Quotient (MCQ) 2018: 0.17

ICV 2018: 121.16

Open Access
See all formats and pricing
More options …
Volume 47, Issue 3


On Some New Sequence Spaces and Statistical Convergence Methods for Double Sequences

Cemal Belen / Mustafa Yildirim
Published Online: 2014-09-02 | DOI: https://doi.org/10.2478/dema-2014-0050


In this paper, we introduce some new double sequence spaces with respect to an Orlicz function and define two new convergence methods related to the concepts of statistical convergence and lacunary statistical convergence for double sequences. We also present some inclusion theorems for our newly defined sequence spaces and statistical convergence methods

Keywords: and phrases: statistical convergence; double sequence; lacunary sequence; Orlicz function


  • [1] M. Basarir, On some new sequence spaces, Riv. Mat. Univ. Parma (5) 1 (1992), 339-347.Google Scholar

  • [2] T. A. Chishti, Some spaces of lacunary convergent sequences defined by Orlicz functions, Novi Sad J. Math. 35(2) (2005), 19-25.Google Scholar

  • [3] R. Çolak, M. Et, E. Malkowsky, Strongly almost pw; _q-summable sequences defined by Orlicz functions, Hokkaido Math. J. 34 (2005), 265-276.Google Scholar

  • [4] G. Das, S. K. Sahoo, On some sequence spaces, J. Math. Anal. Appl. 164 (1992), 381-398.Google Scholar

  • [5] A. Esi, Some new sequence space defined by modulus function and strongly almost statistical convergence, J. Indian Math. Soc. 66 (1999), 81-87.Google Scholar

  • [6] H. Fast, Sur la convergence statistique, Colloq. Math. 2 (1951), 241-244.Google Scholar

  • [7] J. A. Fridy, C. Orhan, Lacunary statistical convergence, Pacific J. Math. 160(1) (1993), 43-51.Google Scholar

  • [8] M. A. Krasnoselskii, Y. B. Rutisky, Convex Function and Orlicz Spaces, 1961, Groningen, Netherlands.Google Scholar

  • [9] G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. 80 (1948), 167-190.CrossrefGoogle Scholar

  • [10] F. Moricz, B. E. Rhoades, Almost convrgence of double sequences and strong regularity of summability matrices, Math. Proc. Cambridge Philos Soc. 104 (1988), 283-294.Google Scholar

  • [11] M. Mursaleen, O. H. H. Edely, Statistical convergence of double sequences, J. Math. Anal. Appl. 288 (2003), 223-231.Google Scholar

  • [12] M. Mursaleen, S. A. Mohiuddine, Banach limit and some new spaces of double sequences, Turkish J. Math. 35 (2011), 1-10.Web of ScienceGoogle Scholar

  • [13] S. D. Parashar, B. Choudhary, Sequence spaces defined by Orlicz functions, Indian J. Pure Appl. Math. 25(4) (1994), 419-428.Google Scholar

  • [14] R. F. Patterson, E. Savas, Lacunary statistical convergence of double sequences, Math. Commun. 10 (2005), 55-61.Google Scholar

  • [15] A. Pringsheim, Zur theorie der zweifach unendlichen Zahlenfolgen, Math. Ann. 53 (1900), 289-321.Google Scholar

  • [16] W. H. Ruckle, FK spaces in which the sequence of coordinate vectors is bounded, Canad. J. Math. 25 (1973), 973-978.Google Scholar

  • [17] E. Savas, R. F. Patterson, On some double almost lacunary sequence spaces defined by Orlicz functions, Filomat 19 (2005), 35-44.Google Scholar

  • [18] E. Savas, R. F. Patterson, Some _-double sequence spaces defined by Orlicz function, J. Math. Anal. Appl. 324 (2006), 525-531.Google Scholar

  • [19] E. Savas, R. F. Patterson, Lacunary statistical convergence of multiple sequences, Appl. Math. Lett. 19 (2006), 527-534.Web of ScienceCrossrefGoogle Scholar

  • [20] E. Savas, R. F. Patterson, Double sequence spaces defined by Orlicz functions, Iran. J. Sci. Technol. Trans. A Sci. 31 (2007), 183-188. Google Scholar

About the article

Received: 2011-12-04

Published Online: 2014-09-02

Published in Print: 2014-07-01

Citation Information: Demonstratio Mathematica, Volume 47, Issue 3, Pages 627–637, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.2478/dema-2014-0050.

Export Citation

© by Cemal Belen. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in